Turnpike properties for a class of piecewise deterministic systems arising in manufacturing flow control - HEC Paris - École des hautes études commerciales de Paris Access content directly
Journal Articles Annals of Operations Research Year : 1991

Turnpike properties for a class of piecewise deterministic systems arising in manufacturing flow control

Abstract

This paper deals with a general class of piecewise deterministic control systems that encompasses FMS flow control models. One uses the Markov renewal decision process formalism to characterize optimal policies via a discrete event dynamic programming approach. A family of control problems with a random stopping time is associated with these optimality conditions. These problems can be reformulated as infinite horizon deterministic control problems. It is then shown how the so-calledturnpike property should hold for these deterministic control problems under classical convexity assumptions. These turnpikes have the same generic properties as the attractors obtained via a problem specific approach in FMS flow control models and production planning and are calledhedging points in this literature.

Dates and versions

hal-00482416 , version 1 (10-05-2010)

Identifiers

Cite

A. Haurie, Christian van Delft. Turnpike properties for a class of piecewise deterministic systems arising in manufacturing flow control. Annals of Operations Research, 1991, Vol.29,n°1, pp.351-373. ⟨10.1007/BF02283605⟩. ⟨hal-00482416⟩

Collections

HEC
71 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More